CSpace  > 应用数学研究所
Generalized ergodicity
Zheng, ZH
2001-09-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume44Issue:9Pages:1098-1106
AbstractThis paper introduces generalized ergodicity which contains ergodicity and Lipschitz ergodicity, proves the equivalence relation between generalized ergodicity and chain transitivity and gives its geometrical structure.
Keywordcompact metric space measure-preserving transformations generalized ergodicity almost everywhere E-chain transitivity
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000174374500002
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16458
Collection应用数学研究所
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Zheng, ZH. Generalized ergodicity[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44(9):1098-1106.
APA Zheng, ZH.(2001).Generalized ergodicity.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,44(9),1098-1106.
MLA Zheng, ZH."Generalized ergodicity".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 44.9(2001):1098-1106.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zheng, ZH]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zheng, ZH]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zheng, ZH]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.